# SDR DHL200136555

- Difficulty date: December 3, 2001
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B ROLLER TRACK CORRODED AT FR 38/2/1.  CORROSION REMOVED AT ROLLER TRACK AROUND CAMLOCK AREA PER SRM 51-40-11.  FOUND OUT OF LIMITS AND REPAIRED PER SRM 53-10-10 PG-824-827.  REPAIRED PER SRM 53-10-10 PG 824-827.
